Document Type : Expository article (original)
S. Moslehian, M. (2021). . Towards Mathematical Sciences, 1(1), 35–39. https://doi.org/10.22067/tmsj.2021.40049
S. Moslehian, M. ".", Towards Mathematical Sciences, 1, 1, 2021, 35–39. doi: 10.22067/tmsj.2021.40049
S. Moslehian, M. (2021). '.', Towards Mathematical Sciences, 1(1), pp. 35–39. doi: 10.22067/tmsj.2021.40049
S. Moslehian, M., ".." Towards Mathematical Sciences, 1 1 (2021): 35–39, doi: 10.22067/tmsj.2021.40049
S. Moslehian M. . tmsj. 2021;1(1):35–39 (In Persian). doi: 10.22067/tmsj.2021.40049